# SDR GTIA040807

- Difficulty date: September 13, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- Engine: Pwa JT8D219
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PIT RT CARGO TRACK CORRODED IN NUMEROUS AREAS.  CUT OUT DAMAGED CARGO TRACK.  FABED NEW SPLICE REPAIR.  DRILLED AND LOCATED NEW REPAIR.  INSTALLED CARGO TRACK REPAIR.
